# SDR NSVA2011080

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 34,751 hours, 43,189 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Popped
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE APPROACH PHASE THE CREW DID NOT GET ANY INDICATION THAT THE FLAPS ARE EXTENDING.  RETURNED TO IAD FOR MAINTENANCE.  MX FOUND C/B POPPED, RESET AND WENT THROUGH OPERATIONAL CHECK OF THE FLAP SYSTEM AND ALL OPS CHECKED GOOD.
